# SDR EIA2007113

- Difficulty date: May 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,431 hours, 16,656 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STATION 210 UPPER SIDE OF THE WEB STIFFENER AT LEFT ACCESS CUT-OUT HAS TOOLING MARKS 2 EA.  INSTALLED REPAIR PLATE, FILLER AND 2 EACH WEB STIFFENERS AT LEFT HORIZONTAL STABILIZER STATION 210 PER B747 SRM 55-10-06 PAGES 8-9 AND 51-30-02 PAGE 8-9.
